American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] David S. Jerison and Carlos E. Kenig. An identity with applications to harmonic measure. Bull. Amer. Math. Soc. 2 (1980) 447-451. MR 561530.
Abstract, references, and article information   
View Article: PDF

[2] Carlos A. Berenstein. The number of zeroes of an analytic function in a cone. Bull. Amer. Math. Soc. 81 (1975) 213-214. MR 0357832.
Abstract, references, and article information   
View Article: PDF

[3] Harold S. Shapiro. Functions with a spectral gap. Bull. Amer. Math. Soc. 79 (1973) 355-360. MR 0342952.
Abstract, references, and article information   
View Article: PDF

[4] Kwang-nan Chow. Minimality in families of solutions of $\Delta u = Pu$ on Riemannian manifolds. Bull. Amer. Math. Soc. 77 (1971) 1079-1081. MR 0287479.
Abstract, references, and article information   
View Article: PDF

[5] Mitsuru Nakai. A remark on classification of Riemann surfaces with respect to $\Delta u = Pu$. Bull. Amer. Math. Soc. 77 (1971) 527-530. MR 0281909.
Abstract, references, and article information   
View Article: PDF

[6] Moses Glasner, Richard Katz and Mitsuru Nakai. A remark on classification of Riemannian manifolds with respect to $\Delta u = Pu$. Bull. Amer. Math. Soc. 77 (1971) 425-428. MR 0276897.
Abstract, references, and article information   
View Article: PDF

[7] Mitsuru Nakai. Dirichlet finite solutions of $\Delta u = Pu$, and classification of Riemann surfaces. Bull. Amer. Math. Soc. 77 (1971) 381-385. MR 0293083.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1